# SDR RAIA2019062710001

- Difficulty date: June 21, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 41,049 hours, 25,381 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1290
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SMOKE IN COCKPIT AND CABIN WITH AN ELECTRICAL SMELL. DECLARED AN EMERGENCY.   R & R RECERC FAN. OPS CHECK GOOD.
